# SDR SIMA20160529001

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N225NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000537
- Aircraft time: 614 hours, 501 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PASSENGER & FLIGHT ATTENDANT CALLED ABOUT A BURNING ODOR WHILE TAXING.  SHORTLY THEREAFTER NR 2 PACK FAILED.  DEFERRED IAW MEL 2144.  R & R PAC 2 AQCM IAW AMM 21-51-05.  OPERATIONS CHECK IS GOOD.  MEL ITEM RESTORED.
